# SDR DALA2019120427049

- Difficulty date: December 1, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 72,787 hours, 28,024 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Aft Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT AFT ENTRY DOOR LIGHT ILLUMINATED ON THE GROUND. ADJUSTED LEFT AFT ENTRY DOOR SENSOR, PERFORMED OPERATIONAL CHECK,  OPS CHECKED GOOD.
